# SDR HEEA072508

- Difficulty date: April 11, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N6160Y
- Make and model: Bell 206L-3
- Aircraft serial: 51609
- Aircraft time: 11,878 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 5040017901
- Part serial: 25175
- Condition: Precesses
- Location: Attitude
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS THAT AFTER INSTRUMENT SLOWLY STARTED TO PRECESS THE CARD WAS CORRECTED AND INSTRUMENT FROZE UP IN WINGS LEVEL AND NOSE ON HORIZON POSITION. REPLACED WITH SERVICEABLE PART.
